# SDR SWAA2022022501641

- Difficulty date: November 19, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,574 hours, 28,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK UPPER CROWN WORN AT STA 520'. / REPAIRED PER SRM 53-00-52-2R-4 .
